# SDR AALA2020022769012

- Difficulty date: February 19, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 33,567 hours, 13,512 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR WHEEL WELL VERTICAL PRESSURE DECK WEB CRACKED AT BS 663.75 AND LBL 36, 4 INCHES DOWN FROM THE CEILING. REPAIRED PRESSURE DECK PER SRM 57-10-10-2R-4.
